Alert archive / Arkansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 95, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2024, 9:00 AM CDT for 5 counties in Arkansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2024, 9:00 AM CDT (14:00 UTC)
- Expired
- Apr 26, 2024, 9:45 AM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, AR, Crawford County, AR, Franklin County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 506 m²/s²
- 0-3 km storm-relative helicity
- 537 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
990
WUUS54 KTSA 261400
SVRTSA
ARC015-033-047-087-143-261445-
/O.NEW.KTSA.SV.W.0095.240426T1400Z-240426T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
900 AM CDT Fri Apr 26 2024
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Madison County in northwestern Arkansas...
Northern Franklin County in west central Arkansas...
South central Carroll County in northwestern Arkansas...
Northeastern Crawford County in northwestern Arkansas...
Southeastern Washington County in northwestern Arkansas...
* Until 945 AM CDT.
* At 900 AM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Wesley to near Chester, moving east
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Huntsville... Mountainburg...
Elkins... Winslow...
Chester... St. Paul...
Hindsville... Wesley...
Cass... Rudd...
Saint Paul... Kingston...
Forum... Aurora...
Withrow Springs State Park... Pettigrew...
Brentwood... Japton...
Lake Fort Smith... Witter...
This includes Interstate 49 between mile markers 32 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3577 9366 3577 9370 3568 9371 3564 9427
3616 9396 3622 9343
TIME...MOT...LOC 1400Z 249DEG 35KT 3610 9395 3566 9420
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
345
WWUS54 KTSA 261427
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
927 AM CDT Fri Apr 26 2024
ARC143-261437-
/O.CAN.KTSA.SV.W.0095.000000T0000Z-240426T1445Z/
Washington AR-
927 AM CDT Fri Apr 26 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3577 9366 3577 9370 3568 9371 3565 9411
3576 9405 3576 9396 3596 9395 3617 9384
3622 9343
TIME...MOT...LOC 1427Z 258DEG 32KT 3618 9366 3591 9374 3568 9395
$$
ARC015-033-047-087-261445-
/O.CON.KTSA.SV.W.0095.000000T0000Z-240426T1445Z/
Madison AR-Franklin AR-Carroll AR-Crawford AR-
927 AM CDT Fri Apr 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR MADISON...NORTHERN FRANKLIN...SOUTH CENTRAL CARROLL AND
NORTHEASTERN CRAWFORD COUNTIES...
At 927 AM CDT, severe thunderstorms were located along a line
extending from 2 miles east of Forum to 3 miles southwest of Witter
to 4 miles northeast of Fern, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Huntsville... St. Paul...
Cass... Saint Paul...
Kingston... Forum...
Aurora... Withrow Springs State Park...
Pettigrew... Japton...
Witter... Marble...
Rudd... Georgetown...
Dryfork... Bidville...
Alabam... Crosses...
Combs... Locke...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3577 9366 3577 9370 3568 9371 3565 9411
3576 9405 3576 9396 3596 9395 3617 9384
3622 9343
TIME...MOT...LOC 1427Z 258DEG 32KT 3618 9366 3591 9374 3568 9395
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$571
WWUS54 KTSA 261438
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
938 AM CDT Fri Apr 26 2024
ARC015-033-047-087-261448-
/O.EXP.KTSA.SV.W.0095.000000T0000Z-240426T1445Z/
Madison AR-Franklin AR-Carroll AR-Crawford AR-
938 AM CDT Fri Apr 26 2024
...THE SEVERE THUNDERSTORM WARNING FOR MADISON...NORTHERN FRANKLIN...
SOUTH CENTRAL CARROLL AND NORTHEASTERN CRAWFORD COUNTIES WILL EXPIRE
AT 945 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with these thunderstorms.
&&
LAT...LON 3577 9366 3577 9370 3568 9371 3565 9411
3576 9405 3576 9396 3596 9395 3617 9384
3622 9343
TIME...MOT...LOC 1438Z 270DEG 35KT 3621 9355 3594 9363 3571 9384
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:33 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 26, 6:33 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 633 AM CDT Fri Apr 26 2024 ...New AVIATION... .SHORT TERM... (Today) Issued at 251 AM CDT Fri Apr 26 2024 Deep warm and moist advection collocated with diffluence aloft beneath an advancing jet streak has and will continue to support scattered showers and thunderstorms for the remainder of the night. Previous model guidance had a robust signal for a strong to severe convective line to push through the area near daybreak. More recent guidance has trended away from this idea, with instead more scattered strong to severe storm activity developing. It is difficult to say whether these adjustments in the CAMs will ultimately be justified, but we are already seeing increasing radar activity with numerous showers and thunderstorms. Either way, expect a busy remainder of the night. The setup Friday during the day will continue to favor warm and moist advection across the forecast area. Subsidence behind the wave that will move through this morning will presumably lead to quiet weather conditions during the mid to late morning. However, by the afternoon storms are expected to develop along the dry line. The atmosphere will be very unstable with perhaps 3000-4000 J/kg of MUCAPE and little in the way of capping. Additionally, deep moisture will be present with EPS values near and above the 99th percentile for low level moisture and moisture transport. Considering this moisture, instability, and ample shear, supercells will most likely develop. Any that do occur will be capable of very large hail, damaging wind, and tornadoes. Depending on the degree of stabilization and rate of the eastward progression of the dry line, storms may form near the Tulsa area (lesser chance) or just east of it (greater chance). These storms will initially be discrete, but should merge together with time. Considering these uncertainties, kept Pops fairly low over northeast OK, assuming a few storms would form but many areas would also be dry. As storms congeal, pops are a bit higher for northeast AR. The SPC has handled this with a slight risk over much of the area, which seems very reasonable. The WPC has a slight risk of excessive rainfall, as locally training storms on wet ground could result in minor flooding. && .LONG TERM... (Tonight through Thursday) Issued at 251 AM CDT Fri Apr 26 2024 During the day Saturday an unusually deep surface low will rapidly strengthen across western Kansas, reinvigorating the southerly flow with impressive instability and wind shear developing. EPS EFI for both Cape-Shear and QPF has values of 0.7 to 0.8 over the area. EPS moisture values will again be near and above the 99th percentile for EPS climatology for the date.The general details paint a picture of a higher end severe weather day. Storms will likely develop along the dry line as a shortwave ejects eastwards, with tornadoes, large hail, and damaging wind all possible (10-30% chance within 25 miles of any given point). A strengthening LLJ in the evening will help to prolong storm activity. Storms will gradually transition into a line of very heavy rainfall, with some some model guidance showing several inches of rain being possible in spots. The SPC has maintained an enhanced risk for Saturday with WPC showing a moderate risk of excessive rainfall leading to flooding Saturday into Sunday. Details on the exact locations and timing will presumably come into better focus over the next 24 hours so stay tuned. Heavy rainfall will translate eastwards Sunday before moving out of the area. A short break from the stormy weather is expected, but additional rain and thunder chances will move back into the area early next week. && .AVIATION... (12Z TAFS) Issued at 632 AM CDT Fri Apr 26 2024 Line of storms moving across NE OK and possibly NW AR later this morning to bring reduced flight conditions in the near term. After the morning round, some isolated to widely scattered storms are expected to develop this afternoon. With coverage still looking on the lower side, elected to use VCTS for the E OK sites, and PROB30s for the NW AR sites to cover. After this round of storms, expected much of tonight to be quiet. After a period of VFR conditions this evening, MVFR cigs are expected to return late tonight with LLWS conditions over in NW AR. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 81 68 80 62 / 90 10 70 90 FSM 76 67 82 66 / 90 40 70 60 MLC 77 67 80 64 / 90 20 70 80 BVO 82 64 80 60 / 60 10 70 90 FYV 73 63 79 63 / 100 40 60 60 BYV 73 64 80 63 / 90 40 50 50 MKO 76 66 80 62 / 90 20 60 80 MIO 75 66 81 62 / 100 20 60 80 F10 78 66 79 62 / 90 10 70 90 HHW 75 66 80 64 / 90 30 70 70 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...06 LONG TERM....06 AVIATION...30
Hazardous weather outlook, Apr 26, 5:09 AM CDT, 3 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 509 AM CDT Fri Apr 26 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 509 AM CDT Fri Apr 26 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. FLASH FLOOD. RISK...Limited. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. HEAVY RAIN. RISK...Limited. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. SIGNIFICANT WINDS. RISK...Limited. AREA...Areawide. ONSET...Ongoing. DISCUSSION... Widespread showers and thunderstorms will occur this morning as storms move in from the west to east. A few of these storms could be severe, producing damaging wind, large hail, and an isolated tornado or two. A lull in activity will most likely occur from mid morning to early afternoon. Additional thunderstorm activity is expected to develop near or east of Tulsa in the late afternoon. Once again, severe weather will be possible with any storms that form. Areas of heavy rain are also expected, with localized excessive rain leading to minor flash flooding. Storm activity will then move east into Arkansas in the evening hours. Gusty southerly winds will blow throughout the day. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SUNDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. MONDAY...Thunderstorm Potential. TUESDAY...Thunderstorm Potential...High Wind Potential. WEDNESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Saturday will be another day with severe storm potential. The most likely period for severe weather will be during the afternoon and evening hours. All severe hazards will be possible, including tornadoes, large hail, and damaging winds. At some point later on Saturday, the severe risk will begin to decline while the flash flood threat increases. Areas of very heavy rainfall will occur Saturday night into Sunday, with localized flooding potential. Area rivers may also begin to rise near the corridors of heaviest rainfall. Storm chances will gradually diminish later on Sunday, but any break will be short lived with additional storm chances for midweek. Areas of heavy rain may develop once again. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Apr 26, 8:01 AM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
801 AM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM Tstm Wnd Dmg Mcalester 34.94N 95.77W
04/26/2024 Pittsburg OK Public
Large trees and power lines down.
&&
pbsLocal storm report, Apr 26, 8:07 AM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
807 AM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 AM Tstm Wnd Gst 4 N Dow 34.94N 95.59W
04/26/2024 M65 MPH Pittsburg OK Trained Spotter
&&
pbsSpecial weather statement, Apr 26, 8:10 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
810 AM CDT Fri Apr 26 2024
ARZ001-OKZ054>063-067>069-261415-
Benton AR-Tulsa OK-Craig OK-Rogers OK-Delaware OK-Pawnee OK-Mayes OK-
Adair OK-Osage OK-Cherokee OK-Ottawa OK-Nowata OK-Washington OK-
Wagoner OK-
810 AM CDT Fri Apr 26 2024
...GUSTY SHOWERS WILL IMPACT NORTHWESTERN BENTON...ROGERS...EASTERN
OSAGE...MAYES...NORTHWESTERN ADAIR...WASHINGTON...NOWATA...NORTHERN
CHEROKEE...SOUTHEASTERN PAWNEE...NORTHERN TULSA...CRAIG...DELAWARE...
OTTAWA AND NORTHERN WAGONER COUNTIES THROUGH 915 AM CDT...
At 808 AM CDT, Gusty winds were occurring across much of northeast
Oklahoma and far northwest Arkansas in the wake of a decaying line
of showers and thunderstorms, that extended from near Chetopa to
near Scraper.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Tulsa... Rogers...
Bartlesville... Bentonville...
Sand Springs... Claremore...
Siloam Springs... Miami...
Vinita... Baxter Springs...
Nowata... Pawhuska...
Jay... Pryor...
Owasso... Bella Vista...
Pryor Creek... Skiatook...
Catoosa... Grove...
This includes the following highways,
Interstate 44 between mile markers 228 and 324.
Interstate 49 between mile markers 82 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3700 9462 3650 9462 3650 9407 3633 9410
3603 9486 3616 9632 3617 9632 3700 9645
TIME...MOT...LOC 1308Z 270DEG 96KT 3697 9501 3610 9479
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 26, 8:19 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
819 AM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Tstm Wnd Gst 5 NW Jenks 36.07N 96.03W
04/26/2024 E60 MPH Tulsa OK Public
&&
pbsSpecial weather statement, Apr 26, 8:34 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
834 AM CDT Fri Apr 26 2024
OKZ075-076-261415-
Latimer OK-Le Flore OK-
834 AM CDT Fri Apr 26 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LATIMER AND WEST CENTRAL
LE FLORE COUNTIES THROUGH 915 AM CDT...
At 834 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southwest of Red Oak to 2 miles north of
Yanush. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wilburton... Talihina...
Red Oak... Fanshawe...
Damon... Bengal...
Panola...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 AM CDT for southeastern
Oklahoma.
&&
LAT...LON 3497 9489 3474 9504 3473 9543 3493 9528
TIME...MOT...LOC 1334Z 270DEG 30KT 3494 9512 3474 9532
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 26, 8:34 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
834 AM CDT Fri Apr 26 2024
ARZ019-020-029-OKZ072-074-261415-
Sebastian AR-Franklin AR-Crawford AR-Haskell OK-Sequoyah OK-
834 AM CDT Fri Apr 26 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN FRANKLIN...
CRAWFORD...NORTHWESTERN SEBASTIAN...NORTHEASTERN HASKELL AND EASTERN
SEQUOYAH COUNTIES THROUGH 915 AM CDT...
At 834 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northwest of Short to 4 miles northeast
of Keota. Movement was east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Mountainburg...
Alma... Muldrow...
Roland... Mulberry...
Dyer... Gans...
Moffett... Rudy...
Figure Five... Fern...
Short... Kibler...
Concord... Shibley...
Piney... Cottonwood...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 22.
Interstate 40 in Oklahoma between mile markers 310 and 328.
Interstate 540 between mile markers 1 and 8.
Interstate 49 between mile markers 22 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 AM CDT for southeastern
and east central Oklahoma.
&&
LAT...LON 3544 9409 3538 9414 3534 9421 3536 9436
3535 9443 3538 9443 3538 9447 3533 9450
3530 9449 3533 9460 3529 9466 3533 9469
3536 9476 3532 9481 3528 9482 3527 9493
3563 9453 3566 9398
TIME...MOT...LOC 1334Z 256DEG 43KT 3564 9455 3528 9485
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:35 AM CDT | Special Weather Statement | TSA | Benton | 25 min |
| Apr 26, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Washington | 51 min |
| Apr 26, 8:10 AM CDT | Special Weather Statement | TSA | Benton | 65 min |
| Apr 26, 8:30 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 60 min |
| Apr 26, 8:32 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Washington | 43 min |
| Apr 26, 8:34 AM CDT | Special Weather Statement | TSA | Crawford | 41 min |
| Apr 26, 9:04 AM CDT | Special Weather Statement | TSA | Carroll | 26 min |
| Apr 26, 9:13 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Apr 26, 9:16 AM CDT | Special Weather Statement | TSA | Crawford, Franklin | 44 min |
| Apr 26, 9:26 AM CDT | Special Weather Statement | TSA | Sebastian | 49 min |
| Apr 26, 9:38 AM CDT | Special Weather Statement | TSA | Madison | 37 min |
| Apr 26, 10:58 AM CDT | Special Weather Statement | TSA | Crawford | 47 min |
| Apr 26, 11:48 AM CDT | Special Weather Statement | TSA | Madison | 42 min |
| Apr 26, 11:55 AM CDT | Areal Flood Advisory | TSA | Crawford, Washington | 3 hr |
| Apr 26, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 47 min |
| Apr 26, 12:27 PM CDT | Flood Watch | TSA | Benton, Carroll, Madison, Washington | 61 hr |
| Apr 26, 12:31 PM CDT | Special Weather Statement | TSA | Madison | 44 min |
| Apr 26, 12:50 PM CDT | Special Weather Statement | TSA | Carroll | 40 min |
| Apr 26, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Washington | 34 min |
| Apr 26, 4:30 PM CDT | Special Weather Statement | TSA | Benton | 15 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.